Journal of Generalized Lie Theory and Applications

Algebra, Hyperalgebra and Lie-Santilli Theory

B Davvaza

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The theory of hyperstructures can offer to the Lie-Santilli Theory a variety of models to specify the mathematical representation of the related theory. In this paper we focus on the appropriate general hyperstructures, especially on hyperstructures with hyperunits. We define a Lie hyperalgebra over a hyperfield as well as a Jordan hyperalgebra, and we obtain some results in this respect. Finally, by using the concept of fundamental relations we connect hyper algebras to Lie algebras and Lie-Santilli-addmissible algebras.

Article information

J. Gen. Lie Theory Appl., Volume 9, Number 2 (2015), 5 pages.

First available in Project Euclid: 2 February 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Algebra Hyperring Hyperfield Hypervector space Hyper algebra Lie hyperalgea Lie admissible hyperalgebra Fundamental relation


Davvaza, B. Algebra, Hyperalgebra and Lie-Santilli Theory. J. Gen. Lie Theory Appl. 9 (2015), no. 2, 5 pages. doi:10.4172/1736-4337.1000231.

Export citation